EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-2515 |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Inflammation (1932); Pain (1994); Scar Tissue (2060); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 22 months after a total left knee replacement procedure, the patient experienced pain, significant scarring, swelling, effusion, inflammation, knee popping/clunking, knee giving away, difficulty walking, antalgic gait, lateral facet syndrome, anxiety and emotional distress.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitants: 6381460 02-012-60-1425 - tru stem ext 14mm x 25mm 6353015 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5 4761748 02-022-45-2535 - truliant tib fit tray cem sz 2.5f / 3.5t the device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, medical device problem code, type of investigation.Manufacturer narrative updated: the reason for the revision reported in incident cannot be confirmed from the information provided but may be the result of prosthesis wear.The reported prosthesis wear could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Additionally, this device was packaged after initiation of the recall and was not packaged in a non-conforming vacuum bag.